Kentucky, 2025

Damaging Winds in Kentucky, June 18, 2025

June 18, 2025 · NWS LMK · 23 events in 13 counties and zones

An upper level low which had meandered over the mid-Mississippi Valley for several days began to eject northeastward, opening up into a trough on June 18th. At the surface, low pressure developed over Missouri and Illinois as a cold front sagged slowly to the south and east.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
23

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LMK wrote it up.

An upper level low which had meandered over the mid-Mississippi Valley for several days began to eject northeastward, opening up into a trough on June 18th. At the surface, low pressure developed over Missouri and Illinois as a cold front sagged slowly to the south and east. During the late morning and early afternoon hours, showers and thunderstorms developed along a remnant outflow boundary and pushed eastward across Illinois. Ahead of the storms, a strongly unstable environment was present across southern Indiana and central Kentucky, as temperatures warmed into the mid-to-upper 80s and dew point temperatures were in the low-to-mid 70s. This resulted in around 3000 J/kg MLCAPE and 4000 J/kg SBCAPE over the area during the afternoon hours, providing plenty of energy for storms to work with. The strongest mid-level flow and deep-layer shear during this event was located over central Indiana; however, there was still 25-35 knots of effective bulk shear which helped to keep storms organized into multicell clusters which eventually grew upscale into a broken line. While reasonably steep mid-level lapse rates and the initially discrete nature of convection allowed for a few instances of severe hail in southern Indiana, the main severe hazard with this event were damaging straight-line winds, with scattered wind damage and measured severe wind gusts observed across southern Indiana and central Kentucky. A second wave of strong to occasionally severe thunderstorms moved through during the late evening hours, though increased stability limited wind damage to much more isolated instances.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before the first event at Jun 18, 2:40 PM EST, 3 hours 21 minutes earlier. Its key messages:

  • * Strong to severe storms through this evening, with all severe hazards on the table. Damaging winds are the main threat, and highest confidence in severe storms along and west of Interstate 65. Localized flooding also possible where the heaviest rain falls. * Scattered showers remain possible into Thursday. * Mainly dry weather Friday through the weekend, with building heat and oppressive humidity continuing well into next week. Highs in the 90s with heat indices near 100 Sunday through Tuesday.
Area forecast discussion, Jun 18, 2:40 PM EST, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
340 PM EDT Wed Jun 18 2025

.KEY MESSAGES...

* Strong to severe storms through this evening, with all severe
  hazards on the table. Damaging winds are the main threat, and
  highest confidence in severe storms along and west of Interstate
  65. Localized flooding also possible where the heaviest rain
  falls.

* Scattered showers remain possible into Thursday.

* Mainly dry weather Friday through the weekend, with building heat
  and oppressive humidity continuing well into next week. Highs in
  the 90s with heat indices near 100 Sunday through Tuesday.

&&

.SHORT TERM /THROUGH THURSDAY NIGHT/...
Issued at 340 PM EDT Wed Jun 18 2025

===== Enhanced Risk for Severe Storms Through This Evening =====

A line of severe thunderstorms is currently working its way into the
Wabash Valley, and over the next several hours will be moving into a
very favorable environment. Copious amounts of moisture available
with sfc dewpoints in the mid 70s and PWAT values around 2 inches.
Deep-layer shear supports storm organization, and sfc winds in some
areas are backed to around 170, which will enhance low-level shear
to support rotating storms in at least our Indiana counties, as well
as northern portions of central Kentucky.

Tornado Watch 435 extends eastward roughly to the I-65 corridor,
though the tornado threat likely drops off fairly sharply near or
south of the Western Kentucky Parkway. The overall severe threat
will likely extend farther east, but storms are not expected to
reach the Frankfort and Lexington areas until roughly 8-9 PM EDT.

Main hazard will be damaging winds, especially as convection grows
upscale into a squall line. Some risk of spin-up tornadoes will
persist, but will require bowing along the line to re-orient
perpendicular to the shear vector.

After sunset instability will be lost, and storms will weaken at
some point as they run out of fuel. As a result the main source of
uncertainty is how long storm intensity will be maintained.
Scattered showers and a few thunderstorms could continue overnight,
but severe threat will be minimal as the atmosphere will be worked
over.

Another potential threat this evening will be flash flooding, as 1-
hr FFG is around 1 inch in the locations that have seen heavy
rainfall within the last few days. Localized 2-3 inch rainfall
amounts will be possible where storm clustering or training occurs,
so will need to monitor heavy precip trends closely.

Scattered showers and a few T-storms possible Thursday as the sfc
front lingers over the area. However, no additional severe wx is
expected after the line passes tonight.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Issued at 340 PM EDT Wed Jun 18 2025

For Friday and into the weekend, anomalous upper ridging will build
across the central US, keeping a dry forecast for the end of the
week and reinforcing the warm air advection pattern. This will
result in above normal temps for the weekend and into early next
week.

Just how hot we get remains a bit uncertain, given how saturated our
ground is from all the recent rain, and very green vegetation.
Despite this uncertainty on ambient temperatures, the bigger story
may be the combination of well above normal temperatures and the
humid airmass. Dewpoints are forecast to return to the 70s by the
weekend, and if our temperatures are able to hit 90, that would
yield heat indices in the mid to upper 90s and approaching 100.

These above normal temps and humid dewpoints will continue into
early next week with broad high pressure across the eastern half of
the US.

&&

.AVIATION /18Z TAFS THROUGH 00Z FRIDAY/...
Issued at 122 PM EDT Wed Jun 18 2025

MVFR cigs initially will lift just barely into VFR by mid-afternoon
with continued heating. The deeper mixing will also bring down
increasingly frequent 20+ kt wind gusts from the SW.

Convection picks up late afternoon, beginning 20-21Z at HNB, pushing
into SDF 22-23Z, and finally LEX/RGA around 01Z. Will use a PROB30
to capture MVFR cig/vis, but brief IFR conditions are possible in
the strongest part of the storms. Could keep lingering -SHRA
overnight, especially BWG and LEX, but higher confidence in MVFR
cigs below 2000 feet. Sfc cold front comes in Thu morning, shifting
winds to due west, with continued low cigs.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...None.
IN...None.

&&

SHORT TERM...RAS
LONG TERM...RAS/CJP
AVIATION...RAS
Hazardous weather outlook, Jun 18, 5:33 PM EST, 28 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
633 PM EDT Wed Jun 18 2025

INZ076-077-083-084-089-KYZ023-033>043-045>049-053>057-062>067-
071>078-081-082-192245-
Orange-Washington IN-Dubois-Crawford-Perry-Hancock-Henry-Shelby-
Franklin-Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-
Bourbon-Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-
Larue-Marion-Boyle-Garrard-Madison-Edmonson-Hart-Green-Taylor-Casey-
Lincoln-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
633 PM EDT Wed Jun 18 2025 /533 PM CDT Wed Jun 18 2025/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Strong to severe thunderstorms are expected this evening in central
Kentucky. All severe hazards are on the table, but the primary
threat will be damaging winds. Localized flooding is possible where
the heaviest rain falls.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hot and oppressively humid weather is expected, with daily heat
indices near 100 Sunday into next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this evening in central
Kentucky.

GENERAL STORM MOTION OF THE DAY:

Storms this evening will move to the E-NE around 40 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ078-079-090>092-KYZ024>032-061-070-192245-
Scott IN-Jefferson IN-Harrison IN-Floyd-Clark IN-Breckinridge-Meade-
Ohio-Grayson-Hardin-Bullitt-Jefferson-Oldham-Trimble-Butler-Logan-
633 PM EDT Wed Jun 18 2025 /533 PM CDT Wed Jun 18 2025/

...TORNADO WATCH 435 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING...

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/louisville on the
Internet for more information about the following hazards.

   Tornado Watch.

Strong to severe thunderstorms are expected late this afternoon and
into the evening hours. All severe hazards are on the table, but the
primary threat will be damaging winds. Localized flooding is possible
where the heaviest rain falls.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hot and oppressively humid weather is expected, with daily heat
indices near 100 Sunday into next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GENERAL STORM MOTION OF THE DAY:

Storms this evening will move to the E-NE around 40 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

In the hours before

Local storm report, Jun 18, 4:58 PM EST, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
558 PM EDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     Tstm Wnd Dmg     1 NW Anchorage          38.28N 85.55W
06/18/2025                   Jefferson          KY   Emergency Mngr

            TREE FELL BLOCKING FREYS HILL RD NEAR TOM
            SAWYER STATE PARKSTATION NOTIFIED.

&&

ZEP
Local storm report, Jun 18, 5:12 PM EST, 49 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
612 PM EDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     Non-Tstm Wnd Dmg 1 NW Anchorage          38.28N 85.55W
06/18/2025                   Jefferson          KY   911 Call Center

            Corrects previous tstm wnd dmg report from 1
            NW Anchorage. TREE FELL BLOCKING FREYS HILL
            RD NEAR TOM SAWYER STATE PARKSTATION
            NOTIFIED.

&&

ZEP
Local storm report, Jun 18, 5:37 PM EST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Louisville KY
637 PM EDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     Hail             Hanover                 38.72N 85.47W
06/18/2025  E0.75 Inch       Jefferson          IN   Public

            Dime (0.75 in.) size hail reported near
            Thornton Road near the Sycamore Drive
            intersections.

&&

JPH
Special weather statement, Jun 18, 5:37 PM EST, 24 minutes before
Special Weather Statement
National Weather Service Louisville KY
637 PM EDT Wed Jun 18 2025

KYZ023>025-027-028-182315-
Grayson KY-Hancock KY-Meade KY-Hardin KY-Breckinridge KY-
637 PM EDT Wed Jun 18 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MEADE...
NORTHWESTERN GRAYSON...SOUTHERN BRECKINRIDGE AND WEST CENTRAL HARDIN
COUNTIES THROUGH 715 PM EDT/615 PM CDT/...

At 637 PM EDT/537 PM CDT/, Doppler radar was tracking a strong
thunderstorm 10 miles southwest of Hardinsburg, moving northeast at
50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hardinsburg, Vine Grove, Irvington, Ekron, Concord, Dyer, Mcquady, Se
Ree, Buras, and Big Spring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM EDT/800 PM CDT/ for
central Kentucky.

&&

LAT...LON 3797 8611 3775 8594 3751 8655 3763 8664
      3766 8664 3767 8666
TIME...MOT...LOC 2237Z 239DEG 45KT 3763 8653

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MJ
Special weather statement, Jun 18, 5:47 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
547 PM CDT Wed Jun 18 2025

KYZ024-026-027-061-062-182330-
Grayson KY-Edmonson KY-Butler KY-Ohio KY-Breckinridge KY-
547 PM CDT Wed Jun 18 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN BUTLER...GRAYSON...
SOUTHEASTERN BRECKINRIDGE...SOUTHEASTERN OHIO AND NORTHWESTERN
EDMONSON COUNTIES THROUGH 630 PM CDT...

At 547 PM CDT, Doppler radar was tracking a strong thunderstorm near
Morgantown, moving northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Leitchfield, Morgantown, Casey, Lee, Clarkson, Caneyville, Steff,
Rock Creek, Mining City, and Aberdeen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for central and
south central Kentucky.

&&

LAT...LON 3714 8676 3729 8688 3763 8632 3740 8613
TIME...MOT...LOC 2247Z 237DEG 47KT 3726 8674

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

REJ
Local storm report, Jun 18, 6:00 PM EST, 1 minute before
Preliminary Local Storm Report
National Weather Service Louisville KY
700 PM EDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     Hail             1 E North Madison       38.77N 85.38W
06/18/2025  M0.50 Inch       Jefferson          IN   Public

            Half-inch (0.50 in.) size hail near the
            intersection of Miles Ridge Road and
            Michigan Road.

&&

JPH

The radar

The Louisville radar (KLVX), 12 km away, was scanning. The volume nearest the first event began at 23:00 UTC.

Open the radar archive at this moment

Event by event

23 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Bullitt

When
June 18, 6:01 PM EST
Where
Bullitt County, 1.89 mi W of Barrallton
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
38.033, -85.835

A tree was blown down across Barrallton Hill Road.

Thunderstorm Wind, Bullitt

When
June 18, 6:06 PM EST
Where
Bullitt County, 2.01 mi NW of Shepherdsville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
38.004, -85.741

A tree was blown down along Raymond Road.

Thunderstorm Wind, Jefferson

When
June 18, 6:07 PM EST
Where
Jefferson County, 1.03 mi NW of Okolona
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
38.139, -85.695

A tree was blown down near the intersection of Garrow Avenue and Southacres Drive.

Thunderstorm Wind, Jefferson

When
June 18, 6:08 PM EST
Where
Jefferson County, 1.17 mi S of Fairdale
Measured
52 kt (60 mph) estimated gust
Reported by
911 Call Center
Coordinates
38.083, -85.768

A large tree was blown across Mitchell Hill Road between Tom Wallace Park Road and Rayhill Road.

Thunderstorm Wind, Bullitt

When
June 18, 6:09 PM EST
Where
Bullitt County, 2.06 mi W of Brooks
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
38.071, -85.738

A tree was blown down near Holsclaw Hill Road.

Thunderstorm Wind, Jefferson

When
June 18, 6:30 PM EST
Where
Jefferson County, 2.12 mi N of Long Run
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
38.260, -85.415

A tree was blown down across most of the roadway on Long Run Road near the intersection of Sycamore Ridge Drive.

Thunderstorm Wind, Bullitt

When
June 18, 6:54 PM EST
Where
Bullitt County, 3.21 mi SSW of Mt Washington
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
38.010, -85.580

Power and phone lines were downed by strong winds along Rivercliff Drive.

Thunderstorm Wind, Bullitt

When
June 18, 7:00 PM EST
Where
Bullitt County, 0.57 mi WSW of Smithville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
38.018, -85.530

Power and phone lines were blown down by strong thunderstorm winds between Stringer Lane and Greenwell Ford Road.

Thunderstorm Wind, Grayson

When
June 18, 6:11 PM CST
Where
Grayson County, 1.68 mi N of Broad Ford
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
37.404, -86.085

A tree was blown down near the intersection of Wax Road and Nina Lane.

Thunderstorm Wind, Grayson

When
June 18, 6:11 PM CST
Where
Grayson County, 1.38 mi S of Royal
Measured
60 kt (69 mph) estimated gust
Reported by
Public
Coordinates
37.410, -86.100

A concentrated area of damage was located off of Wheeler Road, where a metal building was destroyed an multiple trees were downed by strong thunderstorm winds.

Thunderstorm Wind, Spencer

When
June 18, 7:19 PM EST
Where
Spencer County, Taylorsville
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.030, -85.350

Several trees were downed by strong thunderstorm winds along Kentucky Route 44 west of Taylorsville.

Thunderstorm Wind, Hart

When
June 18, 6:20 PM CST
Where
Hart County, 1.57 mi E of Priceville
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
37.373, -85.952

A tree was blown down near the intersection of Mud Branch Road and Priceville Road, blocking one lane of traffic.

Thunderstorm Wind, Shelby

When
June 18, 7:20 PM EST
Where
Shelby County, 2.4 mi NE of Peytona
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
38.200, -85.034

A tree was blown down by strong thunderstorm winds on Bob Rogers Road.

Thunderstorm Wind, Shelby

When
June 18, 7:22 PM EST
Where
Shelby County, 0.23 mi ESE of Figgs
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.119, -85.266

Multiple large branches were blown down and power lines were snapped by strong thunderstorm winds along Figgs Store Road.

Thunderstorm Wind, Franklin

When
June 18, 7:30 PM EST
Where
Franklin County, Frankft Cptl City Ar
Measured
51 kt (59 mph) measured gust
Reported by
ASOS
Coordinates
38.180, -84.900

A 51 knot thunderstorm wind gust was measured at KFFT Frankfort.

Thunderstorm Wind, Franklin

When
June 18, 7:31 PM EST
Where
Franklin County, 1.56 mi W of Frankfort
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
38.203, -84.879

A tree was blown down by strong thunderstorm winds along Wilkinson Boulevard near the Capital Plaza Hotel.

Thunderstorm Wind, Ohio

When
June 18, 6:51 PM CST
Where
Ohio County, 0.51 mi W of Matanzas
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.451, -87.079

A large conveyor belt was toppled by strong winds at the DB Wilson power station.

Thunderstorm Wind, Warren

When
June 18, 6:54 PM CST
Where
Warren County, 1.3 mi WNW of Bowling Green
Measured
52 kt (60 mph) estimated gust
Reported by
Broadcast Media
Coordinates
36.990, -86.450

Several trees were blown down by strong thunderstorm winds in Bowling Green.

Thunderstorm Wind, Scott

When
June 18, 8:08 PM EST
Where
Scott County, 2.01 mi ESE of White Sulpher
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
38.191, -84.665

Trees and power lines were downed by strong thunderstorm winds, blocking Soards Road and Ironworks Road.

Thunderstorm Wind, Fayette

When
June 18, 8:21 PM EST
Where
Fayette County, 0.88 mi SE of Greendale
Measured
52 kt (60 mph) estimated gust
Reported by
Broadcast Media
Coordinates
38.090, -84.510

Trees were blown down by strong thunderstorm wind gusts near Georgetown Road in Lexington.

Thunderstorm Wind, Scott

When
June 18, 8:50 PM EST
Where
Scott County, 1.48 mi SSW of Great Crossing
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.200, -84.610

Multiple large limbs and small trees were blown down along Cane Run Rd between Old Farm Rd and US 460. Additional minor damage was also reported in the area.

Thunderstorm Wind, Monroe

When
June 18, 7:58 PM CST
Where
Monroe County, 1.38 mi S of Jeffrey
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
36.730, -85.830

Several trees were blown over by strong thunderstorm winds in western Monroe County.

Thunderstorm Wind, Casey

When
June 18, 11:45 PM EST
Where
Casey County, 0.55 mi E of Lawhorn Hill
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
37.300, -84.860

Scattered tree damage was caused by strong thunderstorm winds across Casey County.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kentucky in 2025Every state in 2025This day in weather historyWarnings in Kentucky, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1270989, 1270990, 1270993, 1270999, 1271007, 1271601, 1271604, 1271605, 1271010, 1271011, 1271613, 1271012, 1271611, 1271615, 1271618, 1271619, 1271602, 1271603, 1271621, 1271622, 1271623, 1271620, 1271624.